MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION MYO/WIRE II; DOUBLE WIRE STERNOTOMY SUTURE

ALTO DEVELOPMENT CORPORATION MYO/WIRE II; DOUBLE WIRE STERNOTOMY SUTURE
Model Number 046-367
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record indicated that packaging was completed appropriately.No changes in personnel, equipment or process were identified.Records indicate that all appropriate seal checks were completed.Lot passed qc final inspection without issue.Complainant received 2 of 10 boxes in the complaint lot.There were no complaints from the other 5 customers who received product from the lot.All product was shipped in january and all but one of the 6 customers have reordered (including complainant) indicating that remaining product was used without an issue.Based on this, it is concluded that the one open unit was an isolated part.An internal capa has been opened to address manufacturing controls relative to the pouch sealing operation.
 
Event or Problem Description
Customer returned product because they found the product pouch (sterile barrier) to be unsealed.No patient was involved, open seal was noted during preparation for procedure.

Brand Name
MYO/WIRE II
Common Device Name
DOUBLE WIRE STERNOTOMY SUTURE
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key5729204
Report Number2242056-2016-00005
Device Sequence Number45465
Product Code GAO
UDI-Device Identifier10841291103882
UDI-Public10841291103882
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K932513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date10/01/2020
Device Model Number046-367
Device Catalogue Number046-367
Device Lot Number0573S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2016
Initial Report FDA Received Date06/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;